Health knowledge made personal
Join this community!
› Share page:

Can allergy shot cause upset stomach, fever, tiredness, swollen throat and swelling in the neck either lymph nodes or glands?


Posted by kazzy2

I received my third allergy shot around 11:00 A.  1-2 hours later I felt flush and nauseous and tired.  By night time my throat was sore from swelling and my lymph nodes or glands in my neck were very tender and very swollen while running a low grade fever.  I am feeling a bit better on the third day.  Could this have been caused by the allergy injection?  Thank you!  Pat
 
Answers (1)
Sort by: Newest first | Oldest first

I got an allergy shot yesterday and about 9 hours later I noticed some pain near the side of my tongue towards the back.  When I felt my jaw underneath that area, it was sore. It was on the same side of my body as the allergy shot.  

Now, 21 hours after the shot, that area is still a bit tender.  

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: